Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Algorithm for the Mean and Variance of the Noncentral Hypergeometric Distribution

Jiangang Liao
Biometrics
Vol. 48, No. 3 (Sep., 1992), pp. 889-892
DOI: 10.2307/2532354
Stable URL: http://www.jstor.org/stable/2532354
Page Count: 4
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Algorithm for the Mean and Variance of the Noncentral Hypergeometric Distribution
Preview not available

Abstract

An algorithm for the mean and variance of the noncentral hypergeometric distribution is presented, based on two equations from Harkness (1965, Annals of Mathematical Statistics 36, 938-945). A FORTRAN subroutine is included in the Appendix.

Page Thumbnails

  • Thumbnail: Page 
889
    889
  • Thumbnail: Page 
890
    890
  • Thumbnail: Page 
891
    891
  • Thumbnail: Page 
892
    892